DocServer

Items where Author is "Burke, James V."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article | Preprint
Number of items: 4.

Article

Borwein, Jonathan M. and Burke, James V. and Lewis, Adrian (2004) Differentiability of cone-monotone functions on separable Banach space. Proceedings of the American Mathematical Society, 132 (4). pp. 1067-1076.

Borwein, Jonathan M. and Burke, James V. and Lewis, Adrian (2003) Differentiability of cone-monotone functions in Banach spaces. Proceedings of the American Mathematical Society, 132 (4). pp. 1067-1076. ISSN 0002-9939

Preprint

Luke, D. Russell and Burke, James V. (2003) Variational analysis applied to the problem of optical phase retrieval. [Preprint]

Bauschke, Heinz H. and Vanderwerff, Jon D. and Hundal, Hein and Burke, James V. and Deutsch, F. R. (2002) A new proximal point iteration that converges weakly but not in norm. [Preprint]

This list was generated on Sun Nov 19 04:40:46 2017 AEDT.